# SDR 08FDEA00064

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 57,428 hours, 11,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 FASTENER HOLES FOUND CRACK INDICATION DURING HFEC, OPEN HOLE   INSPECTION AT RT WING LWR SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=685 AND STA XORS=710.  COMPLIED WITH EA 1-5710-117258, CLASSIFIED AS A MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
